Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$


Author: Dennis Sentilles
Journal: Bull. Amer. Math. Soc. 81 (1975), 1096-1098
MSC (1970): Primary 46A20, 46B10; Secondary 54H10, 28A60, 28A30
DOI: https://doi.org/10.1090/S0002-9904-1975-13931-0
MathSciNet review: 0394154
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 21 #4350. MR 105611
  • 2. J. B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78. MR 32 #4509. MR 187054
  • 3. J. Henry and D. Taylor, The $\bar \beta $ topology for $W\sp{*} $-algebras, Pacific J. Math, (to appear). MR 390791
  • 4. F. D. Sentilles, Bounded continuous functions on a completely regular space, Trans. Amer. Math. Soc. 168 (1972), 311-336. MR 45 #4133. MR 295065
  • 5. F. D. Sentilles and D. C. Taylor, Factorization in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. 142 (1969), 141-152. MR 40 #703. MR 247437
  • 6. R. Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 25, Springer-Verlag, Berlin, 1960. MR 23 #A3689. MR 126393

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A20, 46B10, 54H10, 28A60, 28A30

Retrieve articles in all journals with MSC (1970): 46A20, 46B10, 54H10, 28A60, 28A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13931-0

American Mathematical Society